Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Diabetic, dermatitis in legs, swelling. Taking Fruselac. Any substitute?

i am a diabetic, and is on Insulin inj. 28 & 26 units (total 54 units) per day. This apart, I take JANUVIA 100, AND GLYCOMET 1 Gm. per day. I am also hpertensive, and I take TELMA H + FRUSELAC in morning, and Telma 40 in the evening. This FRUSELAC was started 2 1/2 years ago when I had swollen feet ( edema ) and Doctor said this was for ALDO-10 (AMLODIPIN). Since then my feet were O.K. But for past 3 months, I am having Dermatitis in legs & feet, skin turning blackish as if dirty, Doctor said it is Cellulitis . Plus this swelling once again. WHAT SHOULD I DO WITH THIS FRUSELAC ? ANY SUBSTITUTE / REPLACEMENT ?
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  273
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM
After going through history you are Diabetic and Hypertensive,and wel controlled on insulin and antidiabetic and antihypertensive medicines.
Initially swelling was because of side effect of amlodepin.Now you have developed it again it may be cellulitis as told by your doctor and this can be treated by medicines and it will improve.
But we should keep the possibilities open like any kidney complication and check for this by renal function test and microalbumin in the urine.
A cardiac check up and ECG should be done to see any cardiac failure developing, also one should keep a watch on Hemoglobin level along with Serum Proteins as low proteins can cause swelleing over limbs.
There is no need to change the drugs just take treatment for cellulitis and get a workup /investigation and then it can be treated accordingly.
Good Luck to you.
Answered: Sun, 28 Oct 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor